# SDR ASAA2021120836860

- Difficulty date: December 8, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 51,238 hours, 15,401 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2018
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 90,980 hours, 42,729 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START RT PACK ILLUMINATED ON RECALL, CLEARED ON MC RAN QRH. GROUNDED - YES. PERFORMED PACK ZONE TEMPERATURE BITE PER B737-800 AMM 21-60-00-700-803-002 RH PACK FAULTED THIS PACK TCV. REMOVED RH PACK TEMPERATURE CONTROL VALVE PER AMM 21-51-10-000-801. INSTALLED TEMPERATURE CONTROL VALVE PER AMM 21-51-10-400-801 PERFORMED TEMPERATURE CONTROL VALVE INSTALLATION TEST PER AMM SUBTASK 21-51-10-860-006 AND PACK ZONE TEMPERATURE CONTROLLER BITE ALL TESTS PASSED.
